# SDR KC8A20140209002

- Difficulty date: February 9, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N70CK
- Make and model: Amd FALCON20
- Aircraft serial: 128
- Aircraft time: 19,610 hours, 15,778 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE PILOT NOTICED SMOKE IN THE CABIN AFTER THE AIR CONDITIONING VALVE STARTED OPENING TO PRESSURIZE THE ACFT.  ACFT RETURNED TO BASE.  TROUBLESHOT AIR CONDITIONING SYS, COULD NOT DUPLICATE.  INSPECTED ENGINE OIL LEVELS FOR OVER SERVICING, NO DEFECTS NOTED.  INSPECTED COOLING TURBINE, NO DFECTS NOTED.  RAN ACFT AND GROUND CHECKED PRESSURIZATION SYS, NO DEFECTS NOTED.  SUSPECT ACFT DE-ICING FLUID WAS INDUCED INTO 1 OF THE ENGINES WHILE PARKED ON RAMP.  ACFT TEST FLOWN WITH NO ISSUES.
